# SDR QXEA2013051301008

- Difficulty date: May 13, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664-669
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CORRODED, BS 664-669. REMOVED CORROSION IAW SRM REV12 51-21-00-00-02.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1 REV 9. FOUND WITHIN LIMITS IAW RD NR 8/4-53-5389, ISSUE 1.
